Hail, Red River
- When
- May 10, 7:10 AM CST
- Where
- Red River County, 1 mi W of Clarksville
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.617, -95.067
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 10, 2:48 AM CST, 4 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 348 AM CDT WED MAY 10 2006 .DISCUSSION... FRONTAL BOUNDARY FROM NORTHWEST AR INTO SOUTHEAST OKLAHOMA AND NORTH TEXAS WAS MOVING VERY SLOWLY THIS MORNING. CONVECTION ALREADY RE-FIRING ALONG BOUNDARY...SO LOOKS LIKE A BUSY DAY ACROSS THE CWA UNTIL UPPER LEVEL TROF FINALLY PICKS UP FRONT AND MOVES IT EAST OF AREA BY THIS EVENING. LOW LEVEL CAP WHICH IS IN PLACE OVER MUCH OF CWA AHEAD OF 85H TROF WILL BE PUSHED EAST IN ADVANCE OF SURFACE BOUNDARY. THUS WILL CARRY MENTION OF SEVERE... FOR ALL ZONES...BUT NORTHWEST WILL EXPERIENCE THE SEVERE WEATHER EARLY THIS MORNING...AND EAST ZONES THIS AFTERNOON. NAM HANDLES SLOWER MOVEMENT BETTER IN SHORT TERM...THEN WAS ABLE TO MESS THE NAM AND GFS TONIGHT INTO THURSDAY. GFS LOOKS OK FROM THURSDAY FORWARD. IN THE EXTENDED...NEXT FRONT WHICH WAS EXPECTED ON SUNDAY...LOOKS LIKE IT MAY CROSS AREA SATURDAY. THUS THE CONSISTENCY THE GFS HAD FOR A FEW RUNS HAS BEEN BROKEN. IT ALSO NOW DOWNPLAYS CONVECTION...KEEPING IT NORTHEAST OF AREA. WILL NOT TAKE THE PRECIP OUT OF FORECAST AT THIS TIME...JUST MOVED IT FORWARD 24 HRS. NORTHWEST FLOW THIS TIME YEAR DOES NOT REQUIRE A VERY DEEP SHORT WAVE TO GET CONVECTION INITIATED. AFTER TODAY...SEASONALLY MILD TEMPERATURES...ESPECIALLY OVERNIGHT LOWS. && .PRELIMINARY POINT TEMPS/POPS... SHV 84 55 79 51 / 40 10 0 0 MLU 86 53 78 50 / 60 30 0 0 DEQ 75 50 72 43 / 50 10 0 0 TXK 76 53 76 50 / 40 10 0 0 ELD 83 52 78 49 / 50 20 0 0 TYR 84 53 76 51 / 30 10 0 0 GGG 84 53 78 50 / 30 10 0 0 LFK 89 56 81 52 / 30 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT WED MAY 10 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-101700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AS A FRONTAL SYSTEM MOVES WEST TO EAST ACROSS THE REGION. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. SOUTHEAST OKLAHOMA...NORTHEAST TEXAS AND SOUTHWEST ARKANSAS WILL EXPERIENCE THE SEVERE WEATHER THIS MORNING...AND DEEP EAST TEXAS...SOUTHCENTRAL ARKANSAS...NORTHWEST AND NORTHCENTRAL LOUISIANA MAINLY LATE MORNING INTO THE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON INTO WEDNESDAY. 14
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
757 AM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL GARVIN 33.95N 94.94W
05/10/2006 E0.75 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
JDThe Shreveport radar (KSHV), 173 km away, was scanning. The volume nearest the first event began at 13:11 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507595.